# SDR OMKR200711211

- Difficulty date: November 21, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Filed by: Straight Flight LLC, repair station OMKR399L
- Aircraft: N9957R
- Make and model: Cessna U206G
- Aircraft serial: U20606999
- Aircraft time: 3,273 hours
- Engine: Cont IO520*
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Adjuster
- Part number: 443030401
- Condition: Improper Part
- Location: Harness Adjuster
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2004-19-01C CALLS FOR A SPRING TO BE REMOVED FROM SHOULDER HARNESS ADJUSTER P/N443030-401, THAT WAS INADVERTENTLY INSTALLED ON A CERTAIN BATCH OF ACCESSORY KITS SHIPPED FROM MFG 1984 THROUGH 1986.  THIS RESULTED IN AD 86-26-04 BEING ISSUED.  CURRENTLY HAVE (2) AIRCRAFT IN THE HANGAR WITH THIS PN ADJUSTER WITH SPRINGS INSTALLED.  THEY DO NOT FALL INTO THE AFFECTIVITY RANGE OF THE AD OR SB.  CONTACTED THE ENGINEER ON THE BACK OF THE AD, AND HE INSISTS I DO NOT HAVE AN AFFECTED ADJUSTER.  HE HAD A MFG REP. WHO WAS FAMILIAR WITH THE AD CONTACT ME AND I FOUND OUT THE AD RESULTS FROM (INCORRECTLY) INSTALLED SPRINGS.  I SUBMIT THE AD REQUIRES CLARITY AS TO THE DIFFERENCE BETWEEN (INADVERTENTLY INSTALLED) AND (INCORRECTLY INSTALLED) SPRINGS, AS THESE PARTS HAVE WIDESPREAD USE IN THE FIELD WITH NO INFORMATION ON HOW TO TELL THEM APART, OTHER THAN A LOGBOOK ENTRY, WHICH MAY OR MAY NOT BE THERE.  AD 2004-19-01C TELLS YOU TO FOLLOW THE MFG. SERVICE BULLETIN.  SB SEB86-8 SAYS "THE AFFECTED SHOULDER HARNESS BELT ADJUSTERS MUST BE INSPECTED TO DETERMINE IF THE SPRING IS INSTALLED.  IF INSTALLED, THE SPRING MUST BE REMOVED."  COMMON SENSE TELLS YOU THE SPRINGS ARE OK.  DUE DILIGENCE SAYS REMOVE THEM.
